MathSciNet Relay Station
MathSciNet bibliographic data
MR1932307 82C70 (35B25 35F20 65M06 76P05)
Buet, Christophe; Cordier, Stéphane; Lucquin-Desreux, Brigitte; Mancini, Simona Diffusion limit of the Lorentz model: asymptotic preserving schemes. M2AN Math. Model. Numer. Anal. 36 (2002), no. 4, 631–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement